# SDR CA150918002

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,536 hours
- Engine: Allsn 250C47B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Nut
- Part number: 406040543105
- Condition: Galled
- Location: Freewheel Unit
- Part time: 3,028 hours
- Component: Freewheel
- Component part number: 406040500133
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FREEWHEEL O/H NUT 406-040-543-105, HIGH TORQUE REQUIRED TO REMOVE NUT FROM CAP ASSEMBLY PN:206-040-942-101.  BOTH NUT AND CAP, THREADS DESTROYED/GALLING.
